# SDR 2007UALA03103

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 46,335 hours, 16,619 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN, DOOR.    FOUND PROX TARGET LOOSE UPON INSPECTION, RE-SECURED TARGET.
